# SDR GLBA2001097

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,517 hours, 17,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT OIL SERVICE DOOR OPENED DURING CLIMBOUT.  RESECURED DOOR, OPS CHECKED GOOD.
